MathSciNet Relay Station
MathSciNet bibliographic data
MR1233441 11F75 (22E40 57R19)
Li, Jian-Shu; Millson, John J. On the first Betti number of a hyperbolic manifold with an arithmetic fundamental group. Duke Math. J. 71 (1993), no. 2, 365–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement